Ioannidou, T. and Sutcliffe, P.M. (2001) Soliton Dynamics in 3D Ferromagnets. Physica D-Nonlinear Phenomena, 150 (1-2). pp. 118-126. ISSN 0167-2789.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
We study the dynamics of solitons in a Landau-Lifshitz equation describing the magnetization of a three-dimensional ferromagnet with an easy axis anisotropy. We numerically compute the energy dispersion relation and the structure of moving solitons, using a constrained minimization algorithm. We compare the results with those obtained using an approximate form for the moving soliton, valid in the small momentum limit. We also study the interaction and scattering of two solitons, through a numerical simulation of the (3 + 1)-dimensional equations of motion. We find that the force between two solitons can be either attractive or repulsive depending on their relative internal phase and that in a collision two solitons can form an unstable oscillating loop of magnons. (C) 2001 Elsevier Science B.V. All rights reserved.
|Uncontrolled keywords:||solitons; anisotropy; magnons|
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics|
|Depositing User:||Judith Broom|
|Date Deposited:||02 Nov 2008 17:17|
|Last Modified:||31 Jul 2012 11:13|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/7982 (The current URI for this page, for reference purposes)|
- Depositors only (login required):